# SDR AALA202411116310

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,260 hours, 39,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV D EMERGENCY LIGHT INOP. MAINTENANCE REPLACED LAV D MIRROR LIGHT ASSEMBLY IAW AMM 33-24-12. OPS CHECK GOOD.
